MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PML,48,ADULT,FLL-MLL,PG

Medline Industries, LP MEDLINE; PML,48,ADULT,FLL-MLL,PG
Catalog Number 000000000090701482
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "arterial lines are backing up with blood and when the staff investigate the system, they are finding small cracks in the pressure monitoring tubing causing the tubing to leak and the blood to back up into the line.".
 
Additional Manufacturer Narrative
The reporter described issues with pressure monitoring tubing in the picu, where arterial lines were backing up with blood and staff were finding small cracks in the pressure monitoring tubing causing the tubing to leak.A review of the device history records was performed for the indicated packaging and component lots, and the returned sample was found to have a crack in the female fitting of the pressure monitoring line.The complaint is confirmed for a cracked pml fitting.Possible root cause may be that the end user did not adequately secure connections between the pressure monitoring line and the device they were connecting to were not "finger tightened" prior to use; root cause could not be determined, and dhr review revealed no quality related issues or manufacturing deficiencies at the time of manufacture.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PML,48,ADULT,FLL-MLL,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50915441
Report Number1417592-2026-52003
Device Sequence Number5394599
Product Code DRI
UDI-Device Identifier20193489068334
UDI-Public20193489068334
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000090701482
Device Lot Number0000085936
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/28/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown